MAUDE Adverse Event Report: Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; GLOVE,EXAM,NITRILE,PINK,PF,40CT,OSFM

Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; GLOVE,EXAM,NITRILE,PINK,PF,40CT,OSFM
Catalog Number CVS991268RR
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that whenever she tried to use them they are ripping up.
 
Additional Manufacturer Narrative
It was reported that ¿whenever she tried to use them they are ripping up.Cx mentions this is the first time this is happening to her, she regularly purchases these gloves, she thinks it is a bad quality of this specific lot.Asked for lot # but cx does not have the box anymore.They are very thin.They should be made a little bit thicker, that is why she thinks they are ripping up.¿ purchased 3/2/2025 there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
PRIVATE LABELED FOR CUSTOMER
Common Device Name
GLOVE,EXAM,NITRILE,PINK,PF,40CT,OSFM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50853947
Report Number1417592-2026-47420
Device Sequence Number13136131
Product Code LZA
UDI-Device Identifier00050428426777
UDI-Public00050428426777
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K071910
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCVS991268RR
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale